# SDR SWAA2020092817765

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 44,871 hours, 26,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE EMERGENCY LIGHT INOPERABLE.  RELAMPED FWD FUSELAGE EMERGENCY LIGHT, REF AMM 33-51-04.
